Back to Search Start Over

Multiple positive solutions of singularly perturbed differential systems with different orders

Authors :
Zhang, Xinguang
Xu, Yancong
Source :
Nonlinear Analysis. Mar2010, Vol. 72 Issue 5, p2645-2657. 13p.
Publication Year :
2010

Abstract

Abstract: In this paper, we consider the multiplicity of positive solutions for a class of singular higher-order perturbed differential systems with different orders. By employing a well-known fixed point theorem, some new existence results are given under the case where nonlinearity can be sign changing. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
0362546X
Volume :
72
Issue :
5
Database :
Academic Search Index
Journal :
Nonlinear Analysis
Publication Type :
Academic Journal
Accession number :
47357605
Full Text :
https://doi.org/10.1016/j.na.2009.11.012